# SDR FDEA202502110211

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,558 hours, 28,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: FXSRM5300512R1
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE INT SEAT TRACK STABILIZER AT STA 377.7 UNDER FLOORBOARD LH SIDE   CRACKED. DOT #54-33 REMOVED AND REPLACED SECTION OF SEAT TRACK STABILIZER REPAIR AT STA 377.7 L/H SIDE   IAW SRM 51-40-02 AND SRM 53-00-51-2R REPAIR 12, MAJOR REPAIR.
